Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kaledin Dmitry Borisovich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. Vladimir Baranovsky, Victor Ginzburg, Dmitry Kaledin, Jeremy Pecharich, “Quantization of line bundles on lagrangian subvarieties”, Selecta Math. (N.S.), 22:1 (2016), 1–25  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)

   2015
2. D. Kaledin, W. Lowen, “Cohomology of exact categories and (non-)additive sheaves”, Adv. Math., 272 (2015), 652–698  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
3. D. Kaledin, “Cartier Isomorphism for Unital Associative Algebras”, Proc. Steklov Inst. Math., 290 (2015), 35–51  mathnet  crossref  crossref  isi  elib  elib  scopus (cited: 1)
4. D. Kaledin, “Trace theories and localization”, Stacks and categories in geometry, topology, and algebra, Contemp. Math., 643, Amer. Math. Soc., Providence, RI, 2015, 227–262  mathnet  crossref  mathscinet  isi
5. D. Kaledin. A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717-1732  mathnet  crossref  mathscinet  zmath  elib  scopus
6. D. Kaledin, “$K$-theory as an Eilenberg-Mac Lane spectrum”, Documenta Mathematica, 2015, Extra vol.: Alexander S. Merkurjev's sixtieth birthday, 335–365  mathnet  mathscinet  zmath

   2013
7. D. B. Kaledin, “Cyclotomic complexes”, Izv. Math., 77:5 (2013), 855–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
8. D. Kaledin, “Universal Witt vectors and the Japanese cocycle”, Moscow Math. J., 12:3 (2012), 593–604  mathnet (cited: 1)  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
9. D. Kaledin, “Homology of infinite loop spaces”, Derived categories in algebraic geometry (Tokyo, 2011), eds. Yujiro Kawamata, EMS, 2012, 111–121  crossref  isi

   2011
10. D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803 , arXiv: 0812.2519  mathnet (cited: 2)  mathscinet (cited: 4)  zmath  isi  elib (cited: 1)  scopus (cited: 2)

   2009
11. D. Kaledin, “Geometry and topology of symplectic resolutions”, Algebraic geometry (Seattle, 2005), Proc. Sympos. Pure Math., 80, Part 2, Amer. Math. Soc., Providence, RI, 2009, 595–628  crossref  mathscinet (cited: 7)  zmath  isi (cited: 7)
12. D. B. Kaledin, “Normalization of a Poisson Algebra Is Poisson”, Proc. Steklov Inst. Math., 264 (2009), 70–73  mathnet  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
13. D. Kaledin, “Cartier isomorphism and Hodge theory in the non-commutative case”, Arithmetic geometry, Clay Math. Proc., 8, Amer. Math. Soc., Providence, RI, 2009, 537–562  mathscinet (cited: 2)  zmath
14. D. Kaledin, “Cyclic homology with coefficients”, Algebra, arithmetic, and geometry, In honor of Y. I. Manin on the occasion of his 70th birthday, v. II, Progr. Math., 270, Birkhäuser Boston Inc., Boston, MA, 2009, 23–47  mathscinet (cited: 2)  zmath

   2008
15. D. Kaledin, “Beilinson conjectures in the non-commutative setting”, Higher-dimensional geometry over finite fields, NATO Sci. Peace Secur. Ser. D Inf. Commun. Secur., 16, IOS Press, Amsterdam, 2008, 78–91  mathscinet  zmath
16. D. Kaledin, “Non-commutative Hodge-to-de Rham degeneration via the method of Deligne–Illusie”, Pure Appl. Math. Q., 4:3 (2008), 785–875  crossref  mathscinet (cited: 14)  zmath  isi (cited: 15)  elib (cited: 10)  scopus (cited: 12)
17. D. Kaledin, “Derived equivalences by quantization”, Geom. Funct. Anal., 17:6 (2008), 1968–2004  crossref  mathscinet (cited: 14)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 15)
18. R. Bezrukavnikov, D. Kaledin, “Fedosov quantization in positive characteristic”, J. Amer. Math. Soc., 21:2 (2008), 409–438  crossref  mathscinet (cited: 6)  zmath  isi (cited: 6)  elib (cited: 5)  scopus (cited: 7)

   2007
19. D. Kaledin, “Hochschild homology and Gabber's theorem”, Moscow Seminar on Mathematical Physics. II, Amer. Math. Soc. Transl. Ser. 2, 221, Amer. Math. Soc., Providence, RI, 2007, 147–156  mathscinet (cited: 2)  zmath
20. D. Kaledin, M. Lehn, “Local structure of hyperkähler singularities in O'Grady's examples”, Mosc. Math. J., 7:4 (2007), 653–672  mathnet (cited: 2)  mathscinet (cited: 4)  zmath  isi (cited: 1)
21. D. Kaledin, “Some remarks on formality in families”, Mosc. Math. J., 7:4 (2007), 643–652  mathnet (cited: 5)  mathscinet (cited: 5)  zmath  isi (cited: 5)

   2006
22. D. Kaledin, “Symplectic singularities from the Poisson point of view”, J. Reine Angew. Math., 600 (2006), 135–156  crossref  mathscinet (cited: 37)  zmath  isi (cited: 34)  elib (cited: 31)  scopus (cited: 37)
23. D. Kaledin, M. Lehn, Ch. Sorger, “Singular symplectic moduli spaces”, Invent. Math., 164:3 (2006), 591–614  crossref  mathscinet (cited: 32)  zmath  adsnasa  isi (cited: 29)  elib (cited: 26)  scopus (cited: 30)
24. D. Kaledin, “On the coordinate ring of a projective Poisson scheme”, Math. Res. Lett., 13:1 (2006), 99–107  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 5)

   2004
25. V. Ginzburg, D. Kaledin, “Poisson deformations of symplectic quotient singularities”, Adv. Math., 186:1 (2004), 1–57  crossref  mathscinet (cited: 55)  zmath  isi (cited: 54)  elib (cited: 47)  scopus (cited: 53)
26. R. V. Bezrukavnikov, D. Kaledin, “Fedosov quantization in algebraic context”, Mosc. Math. J., 4:3 (2004), 559–592  mathnet (cited: 36)  mathscinet (cited: 35)  zmath  isi (cited: 39)
27. R. V. Bezrukavnikov, D. B. Kaledin, “McKay Equivalence for Symplectic Resolutions of Quotient Singularities”, Proc. Steklov Inst. Math., 246 (2004), 13–33  mathnet  mathscinet  zmath

   2003
28. D. Kaledin, “On crepant resolutions of symplectic quotient singularities”, Selecta Math. (N.S.), 9:4 (2003), 529–555  crossref  mathscinet (cited: 12)  zmath  elib (cited: 7)

   2002
29. D. Kaledin, M. Verbitsky, “Period map for non-compact holomorphically symplectic manifolds”, Geom. Funct. Anal., 12:6 (2002), 1265–1295  crossref  mathscinet (cited: 13)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 11)
30. D. Kaledin, “McKay correspondence for symplectic quotient singularities”, Invent. Math., 148:1 (2002), 151–175  crossref  mathscinet (cited: 16)  zmath  adsnasa  isi (cited: 12)  elib (cited: 9)  scopus (cited: 11)

   1999
31. D. Kaledin, “A canonical hyperkähler metric on the total space of a cotangent bundle”, Quaternionic structures in mathematics and physics (Rome, 1999), Univ. Studi Roma “La Sapienza”, Rome, 1999, 195–230 (electronic)  mathscinet (cited: 7)
32. M. Verbitsky, D. Kaledin, Hyperkahler manifolds, Mathematical Physics (Somerville), 12, International Press, Somerville, MA, 1999 , iv+257 pp.  mathscinet (cited: 13)  zmath

   1998
33. D. Kaledin, “Integrability of the twistor space for a hypercomplex manifold”, Selecta Math. (N.S.), 4:2 (1998), 271–278  crossref  mathscinet (cited: 7)  zmath  elib (cited: 8)  scopus (cited: 10)
34. D. Kaledin, M. Verbitsky, “Non-Hermitian Yang-Mills connections”, Selecta Math. (N.S.), 4:2 (1998), 279–320  crossref  mathscinet (cited: 10)  zmath  elib (cited: 10)  scopus (cited: 14)
35. D. Kaledin, M. Verbitsky, “Trianalytic subvarieties of generalized Kummer varieties”, Internat. Math. Res. Notices, 1998, no. 9, 439–461  crossref  mathscinet (cited: 7)  zmath  isi (cited: 4)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017